# SDR NWAA082105645

- Difficulty date: May 13, 2008
- Submitted: May 14, 2008
- Operation: Air carrier
- Aircraft: N545US
- Make and model: Boeing 757251
- Aircraft serial: 26492
- Aircraft time: 37,661 hours, 13,955 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND EMERGENCY LIGHTS AT ROWS THREE, FOUR AND THE EXIT SIGN AT DOOR ONE RIGHT INOPERATIVE.  MAINTENANCE REPLACED BATTERY PACK NUMBER M730, ALL OPERATIONS CHECKED NORMAL.
